×

Positively regular vague matrices. (English) Zbl 1002.15020

Summary: Positive regularity is a common attribute of inaccurate square matrices which can be used in linear equation systems that provide only nonnegative solutions. It is studied within the framework of vague matrices which can be considered as a generalization of interval matrices. Criteria of positive regularity are derived and a method of verifying them is outlined. The exposition concludes with a characterization of the radius of positive regularity.

MSC:

15B48 Positive matrices and their generalizations; cones of matrices
15A06 Linear equations (linear algebraic aspects)
65G30 Interval and finite arithmetic
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Barth, W.; Nuding, E., Optimale lösung von intervallgleichungssystemen, Computing, 12, 117-125 (1974) · Zbl 0275.65008
[2] Dantzig, G. B., Linear Programming and Extensions (1973), Princeton University Press: Princeton University Press Princeton, NJ · Zbl 0108.33103
[3] A.V. Fiacco, K.O. Kortanek (Eds.), Semi-infinite Programming and Applications, An International Symposium, Austin, Texas, 1981, Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, 1981; A.V. Fiacco, K.O. Kortanek (Eds.), Semi-infinite Programming and Applications, An International Symposium, Austin, Texas, 1981, Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, 1981
[4] Fiedler, M., Special Matrices and Their Application in Numerical Mathematics (1986), Martinus Nijhoss Publ. & SNTL: Martinus Nijhoss Publ. & SNTL Dordrecht · Zbl 0677.65019
[5] Nedoma, J., Vague matrices in linear programming, Ann. Oper. Res., 47, 483-496 (1993) · Zbl 0793.90033
[6] Nedoma, J., Sign-stable solutions of column-vague linear equation systems, Reliable Computing, 3, 173-180 (1997) · Zbl 0878.65020
[7] Nedoma, J., Inaccurate linear equation system with a restricted-rank error matrix, Linear and Multilinear Algebra, 44, 29-44 (1998) · Zbl 0907.15004
[8] Oettli, W., On the solution set of a linear system with inaccurate coefficients, SIAM J. Numer. Anal., 2, 115-118 (1965) · Zbl 0146.13404
[9] Oettli, W.; Prager, W., Compatibility of approximate solution of linear equations with given error bounds for coefficients and right-hand sides, Numer. Math., 6, 405-409 (1964) · Zbl 0133.08603
[10] Poljak, S.; Rohn, J., Checking robust nonsingularity is NP-hard, Math. Control Signals Systems, 6, 1-9 (1993) · Zbl 0780.93027
[11] Rohn, J., Systems of linear interval equations, Linear Algebra Appl., 126, 39-78 (1989) · Zbl 0712.65029
[12] Rohn, J., On noncovexity of the solution set of a system of linear interval equations, BIT, 30, 161-165 (1989) · Zbl 0692.15001
[13] Rohn, J.; Kreinovich, V., Computing exact componentwise bounds on solution of linear systems with interval data is NP-hard, SIAM J. Matrix Anal. Appl., 16, 415-420 (1995) · Zbl 0824.65011
[14] Soyster, A. L., Convex programming with set-inclusive constraints and applications to inexact linear programming, Oper. Res., 21, 1154-1157 (1973) · Zbl 0266.90046
[15] Soyster, A. L., A duality theory for convex programming with set-inclusive constraints, Oper. Res., 22, 892-898 (1974) · Zbl 0287.90015
[16] Tichtschke, J.; Hettich, R.; Still, G., Connetions between generalized, inexact and semi-infinite linear programming, ZOR-Methods Models Oper. Res., 33, 67-382 (1989) · Zbl 0694.90076
[17] Thuente, D. J., Duality theory for generalized linear programs with computational methods, Oper. Res., 28, 1005-1011 (1980) · Zbl 0441.90056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.